Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




24 Publications

2018 | Journal Article | IST-REx-ID: 303 | OA
Introduction to tropical series and wave dynamic on them
N. Kalinin, M. Shkolnikov, Discrete and Continuous Dynamical Systems- Series A 38 (2018) 2827–2849.
View | DOI | Download Submitted Version (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 322 | OA
Quantizations of multiplicative hypertoric varieties at a root of unity
I.V. Ganev, Journal of Algebra 506 (2018) 92–128.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5999 | OA
The cohomological Hall algebra of a preprojective algebra
Y. Yang, G. Zhao, Proceedings of the London Mathematical Society 116 (2018) 1029–1074.
View | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 687 | OA
The critical CoHA of a quiver with potential
B. Davison, Quarterly Journal of Mathematics 68 (2017) 635–703.
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications